# SDR 2008FA0000758

- Difficulty date: August 18, 2008
- Submitted: November 12, 2008
- Operation: General aviation
- Aircraft: N575CC
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000075
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: FX002002
- Part serial: 30236
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE EXTINGUISHER CARTRIDGE LEAKED THROUGH DISCHARGE NOZZLE AND EXPOSED THE ENGINE AND COMPONENTS TO HIGHLY CORROSIVE CHEMICAL. ENGINE REMOVED FOR CLEAN UP AND REPAIR BY MANUFACTURER.
